By Topic

Projective Reed-Muller codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Sorensen, A.B. ; Dept. of Math., Aarhus Univ., Denmark

A class of codes in the Reed-Muller family, the projective Reed-Muller codes (PRM codes), is studied. The author defines the PRM codes of all orders and discusses their relation to polynomial codes. The exact parameters of PRM codes are given. The duals are characterized, and, in parallel to the classical works on generalized Reed-Muller codes, the cyclic properties are studied. Tables over parameters of the codes are given

Published in:

Information Theory, IEEE Transactions on  (Volume:37 ,  Issue: 6 )